# SDR DL72S001069

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 57,560 hours, 42,709 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION HEARD LOUD NOISE ACCOMPANIED WITH UNSAFE INDICATION.  REPAIRED NOSE GEAR DOORS AND LINKAGE.
